Integrable systems in the plane with center type linear part

Tom 22 / 1994

Javier Chavarriga Applicationes Mathematicae 22 (1994), 285-309 DOI: 10.4064/am-22-2-285-309

Streszczenie

We study integrability of two-dimensional autonomous systems in the plane with center type linear part. For quadratic and homogeneous cubic systems we give a simple characterization for integrable cases, and we find explicitly all first integrals for these cases. Finally, two large integrable system classes are determined in the most general nonhomogeneous cases.

Autorzy

  • Javier Chavarriga

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek